Journal of Operational Research and Its Applications ( Applied Mathematics ) - Lahijan Azad University
Journal of Applied Mathematics - Lahijan Azad University
Fri, Apr 4, 2025
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims& Scopes
Journal News
Staff
Articles archive
All Issues
Current Issue
Browse by Authors
Browse by Keywords
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 7, Issue 4 (1-2011)
Solving Fuzzy Partial Differential Equation by Differential Transformation Method
P. 1-16
Abstract
(9455 Views)
|
Full-Text (DOC)
(2265 Downloads)
Numerical Solution of Fuzzy Polynomials by Newton-Raphson Method
P. 17-23
Abstract
(6270 Views)
|
Full-Text (DOC)
(2152 Downloads)
Solving Linear Fred Holm Fuzzy Integral Equations of the Second Kind by Modified Trapezoidal Method
P. 25-37
Abstract
(6733 Views)
|
Full-Text (DOC)
(4246 Downloads)
Homotopy Perturbation Method for the Generalized Fisher’s Equation
P. 39-44
Abstract
(6807 Views)
|
Full-Text (DOC)
(3036 Downloads)
Constructing Two-Dimensional Multi-Wavelet for Solving Two-Dimensional Fredholm Integral Equations
P. 45-54
Abstract
(6980 Views)
|
Full-Text (DOC)
(1831 Downloads)
Estimation of Return to Scale under Weight Restrictions in Data Envelopment Analysis
P. 55-63
Abstract
(6919 Views)
|
Full-Text (DOC)
(2015 Downloads)
Legendre Wavelets for Solving Fractional Differential Equations
P. 65-70
Abstract
(6860 Views)
|
Full-Text (DOC)
(3510 Downloads)
Application of He’s Variational Iteration Method to Abelian Differential Equation
P. 71-75
Abstract
(7324 Views)
|
Full-Text (DOC)
(3485 Downloads)
Export as:
HTML
|
XML
|
RSS